Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child having asthma. Suffering from severe cough. On asthalin nebulizer. Urticaria after nebulizing. Using levocetrizine syrup. Is this a side effectt?

my child(5.5 yrs age, 21 kg, male) is a patient of child hood asthma . for last 6 days he is suffering from huge cough. I gave him asthalin respule through nebulizer (1:5 dialution,1= respule, 5= normal saline ).He used to get seroflow 125 inheller ,1 puff morning, 2 puffs night. He also got azithral 250 for last 3 days. After nebulization a severe urticaria is seen in his skin, which has been temporarily managed by livocetrizine syrup. What to do now? whether asthaline has this type of siode effect or not. plz help me. mail id : YYYY@YYYY
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Urticaria secondary to infections (either chest or UTI) is a common occurence in children and unlikely related to azithromycin. Many children are misdiagnosed as antibiotic allergy in such situations but it is important you keep this at the back of your mind should this occur in the future.
Levocetirzine syrup and antibiotics should be continued and levocetirizine upto twice daily for at least one week. Occasionally you may need to continue with antihistamines for a month if the urticaria is not settling.

Hope that was useful.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor